# SDR GTIA2022112636799

- Difficulty date: November 24, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 22,784 hours, 9,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR (DAMPER) ASSIST BOTTLE FOUND TO BE BELOW 1000 PSI.-SERVICED L2 DOOR ASSIST BOTTLE PRESSURE TO APPLICAL TEMPERATURE IAW AMM TASK 52-10-00-614-050-C.
